JMI cover

Journal of Mathematical Inequalities

Volume: 12

Year: 2018


Issue: 4 (December, 2018)
Article number / DOI Authors / Title Pages Abstract Article
12-68 Mohammad Sababheh: On the matrix harmonic mean 901–920 View View
12-69 Zhenhan Tu, Liangpeng Xiong: Coefficient problems for unified starlike and convex classes of m-fold symmetric bi-univalent functions 921–932 View View
12-70 Zhong-Qi Xiang: Some new inequalities for K-frames 933–941 View View
12-71 Cai-Mei Yan, Jin-Lin Liu: A family of meromorphic functions involving generalized Mittag-Leffler function 943–951 View View
12-72 Fangjian Huang, Yi Li: Parameterized inequalities about a point in the plane of a triangle 953–960 View View
12-73 S. A. Mohiuddine, Abdullah Alotaibi, Tuncer Acar: Durrmeyer type (p,q)-Baskakov operators preserving linear functions 961–973 View View
12-74 Tuncer Acar, Ana Maria Acu, Nesibe Manav: Approximation of functions by genuine Bernstein-Durrmeyer type operators 975–987 View View
12-75 Keiichi Watanabe: A Cauchy-Bunyakovsky-Schwarz type inequality related to the Möbius addition 989–996 View View
12-76 Mubariz Garayev, Suna Saltan, Dilara Gündoğdu: On the inverse power inequality for the Berezin number of operators 997–1003 View View
12-77 Mokhtar Kirane, Berikbol T. Torebek: A Lyapunov-type inequality for a fractional boundary value problem with Caputo-Fabrizio derivative 1005–1012 View View
12-78 Boqun Ou: Some extended integral inequalities on time scales 1013–1027 View View
12-79 Hiroyuki Osaka, Yukihiro Tsurumi, Shuhei Wada: Generalized reverse Cauchy inequality and applications to operator means 1029–1039 View View
12-80 Hung Viet Le: Weighted estimates for Marcinkiewicz integrals with non-smooth kernels on spaces of homogeneous type and their applications 1041–1062 View View
12-81 Aonan Zhang, Yawen Yu, Rui Yang, Yan Shen: On the complete convergence of weighted sums for widely orthant dependent random variables 1063–1074 View View
12-82 Jadranka Mićić, Hamid Reza Moradi, Shigeru Furuichi: Choi-Davis-Jensen's inequality without convexity 1075–1085 View View
12-83 Hai Li, Weidong Wang: Lp dual mixed geominimal surface areas for multiple star bodies 1087–1096 View View
12-84 Dah-Yan Hwang, Silvestru Sever Dragomir: Inequalities for the weighted mean of r-preinvex functions on an invex set 1097–1106 View View
12-85 Bo-Yong Lian, Qing-Bo Cai: The Bézier variant of Lupas Kantorovich operators based on Polya distribution 1107–1116 View View
12-86 Xiong Liu, Baode Li, Xiaoli Qiu, Bo Li: Estimates for parametric Marcinkiewicz integrals on Musielak-Orlicz Hardy spaces 1117–1147 View View
12-87 Hui-Zuo Xu, Wei-Mao Qian: Sharp bounds for Sándor-Yang means in terms of quadratic mean 1149–1158 View View
12-88 Seth Kermausuor, Eze R. Nwaeze: A parameter-based Ostrowski type inequality on time scales with k points for functions having bounded second derivatives 1159–1172 View View
12-89 Hongbin Wang, Dunyan Yan: Commutators of Marcinkiewicz integrals with rough kernels on Herz-type Hardy spaces with variable exponent 1173–1188 View View
12-90 Soon-Mo Jung, Doyun Nam: An inequality for distances among five points and distance preserving mappings 1189–1199 View View